RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 4, Pages 79–86 (Mi ivm9107)  

This article is cited in 1 scientific paper (total in 1 paper)

On similarity classes of second order matrices with zero trace over the ring of integers

S. V. Sidorov

N. I. Lobachevskii State University of Nizhni Novgorod, 23 Gagarina ave., Nizhni Novgorod, 603950 Russia

Abstract: In this paper we consider the problem of similarity of matrices over integers and describe canonical representatives of the similarity classes of $2\times2$ matrices with zero trace and determinant equal to an odd power of a prime number.

Keywords: similarity of matrices, the ring of integers, canonical matrices.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-06249


Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:4, 65–71

Bibliographic databases:

UDC: 512.643
Received: 29.09.2014

Citation: S. V. Sidorov, “On similarity classes of second order matrices with zero trace over the ring of integers”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 4, 79–86; Russian Math. (Iz. VUZ), 60:4 (2016), 65–71

Citation in format AMSBIB
\Bibitem{Sid16}
\by S.~V.~Sidorov
\paper On similarity classes of second order matrices with zero trace over the ring of integers
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 4
\pages 79--86
\mathnet{http://mi.mathnet.ru/ivm9107}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 4
\pages 65--71
\crossref{https://doi.org/10.3103/S1066369X16040101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409282600010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962736729}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9107
  • http://mi.mathnet.ru/eng/ivm/y2016/i4/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bakker L.F., Rodrigues P.M., “Block Conjugacy of Irreducible Toral Automorphisms”, Dynam. Syst., 34:2 (2019), 244–258  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:142
    Full text:52
    References:57
    First page:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021